# SDR AALA202306130827

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 71,284 hours, 27,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE RE-SECURED LAVATORY DOOR THRESHOLD / TRIM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
